No, you should avoid using milk and milk products while taking Terapal. Consuming dairy products along with Terapal can decrease its absorption from the stomach, which may lead to inadequate affect of this medicine.
Q. How long after taking Terapal can I eat?
It is best to wait for 2 hours after consuming Terapal. Consuming food along with Terapal may decrease its absorption from the stomach.
Q. Can I take Terapal with food if its causing stomach upset?
Yes, you can take Terapal with food if its causing you stomach upset. However, avoid consuming milk and milk products 1 hr before and 2 hr after taking this medicine.
Q. How long does Terapal takes to work?
Usually, Terapal starts working soon after taking it. However, it may take some days to kill all the harmful bacteria and make you feel better.
Q. Can the use of Terapal cause diarrhea?
Yes, the use of Terapal can cause diarrhea. It is an antibiotic which kills the harmful bacteria. However, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. If diarrhea persists, talk to your doctor about it.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 16th Oct 2019. The medicine details are for information purpose only. Consult a doctor before taking any medicine.